Exponential attractors for a quasilinear parabolic equation

Kei Matsuura, Mitsuharu Otani

    Research output: Contribution to journalArticlepeer-review

    5 Citations (Scopus)


    Global attractors and exponential attractors are constructed for some quasilinear parabolic equations. The construction for the exponential attractor is carried out within the framework of the method of l-trajectories.

    Original languageEnglish
    Pages (from-to)713-720
    Number of pages8
    JournalDiscrete and Continuous Dynamical Systems- Series A
    Issue numberSUPPL.
    Publication statusPublished - 2007 Sept


    • Exponential attractor
    • Quasilinear parabolic equation

    ASJC Scopus subject areas

    • Discrete Mathematics and Combinatorics
    • Applied Mathematics
    • Analysis


    Dive into the research topics of 'Exponential attractors for a quasilinear parabolic equation'. Together they form a unique fingerprint.

    Cite this